Nonlinear rheology of polydisperse blends of entangled linear polymers: Rolie-Double-Poly models

Boudara, VAH, Peterson, JD, Leal, LG et al. (1 more author) (2019) Nonlinear rheology of polydisperse blends of entangled linear polymers: Rolie-Double-Poly models. Journal of Rheology, 63 (1). pp. 71-91. ISSN 0148-6055

Abstract

Metadata

Item Type: Article
Authors/Creators:
Copyright, Publisher and Additional Information:

© 2018 by The Society of Rheology, Inc. This article may be downloaded for personal use only. Any other use requires prior permission of the author and AIP Publishing. This article appeared in Boudara, VAH, Peterson, JD, Leal, LG et al. (1 more author) (2019) Nonlinear rheology of polydisperse blends of entangled linear polymers: Rolie-Double-Poly models. Journal of Rheology, 63 (1). pp. 71-91. ISSN 0148-6055, and may be found at https://doi.org/10.1122/1.5052320. Reproduced in accordance with the publisher's self-archiving policy.

Dates:
  • Published: January 2019
  • Published (online): 3 December 2018
  • Accepted: 2 November 2018
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Funding Information:
Funder
Grant number
EU - European Union
607937
EPSRC
EP/P005403/1
Depositing User: Symplectic Publications
Date Deposited: 06 Nov 2018 11:52
Last Modified: 03 Dec 2019 14:43
Status: Published
Publisher: AIP Publishing
Identification Number: 10.1122/1.5052320
Open Archives Initiative ID (OAI ID):

Export

Statistics